# SDR SWAA2023061449379

- Difficulty date: May 16, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION OBTAINED FROM FASTENER HOLE ON VAPOR BARRIER STIFFENER AT LBL 51<[01] REAMED FASTENER HOLE ON VAPOR BARRIER STIFFENER AT LBL 51 TO 2ND OVERSIZE AS PER B737-700 SRM 51-40-02-0G-0 STEP 4 D.;[02] VOID STEP #1;[03] ACCOMPLISHED EA: 23-157-01649/8818001.;[04] VERIFIED STEP 3
